Birth Control (Contraception) Community
6.36k Members
Avatar universal

Headache for two weeks, is this a withdrawal symptom from bc pills?

I recently stopped taking birth control pills and a day before my period (nov. 6) my head felt heavy so I had associated it with my period. But 3 days after I started to feel pain on the two sides of the back and top of my head, on my forehead, and on my eyebrow area. It would usually occur on one side then they’d alternate. I had already gone to the doctor and was only prescribed pain killers. The pain had somehow subsided and they became less frequent but I’m just worried that I have a serious underlying brain disease because I don’t usually have headaches and now I’ve had it for 2 weeks straight. Could this just be a withdrawal symptom from stopping my birth control pills? Has anyone had the same experience after going off the pill? My anxiety is killing me please help, thank you.
0 Responses
Have an Answer?
Birth Control (Contraception) Community
6.36k Members
10k Questions
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.